Alert archive / Georgia / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 47, NWS Atlanta, GA

March 16, 20264 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 16, 2026, 7:08 AM EDT for 4 counties in Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 16, 2026, 7:08 AM EDT (11:08 UTC)
Expired
Mar 16, 2026, 7:47 AM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Johnson County, GA, Laurens County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 38 km from the middle of the area, began a volume at 11:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 16, 7:37 AM EDTTSTM WND DMG6 Ssw Tennille, GAEMA reports at least one tree down and power line damage on Hwy 68 South near Hurst Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2026-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2026-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1562 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

994 
WUUS52 KFFC 161108 RRA
SVRFFC
GAC167-175-303-319-161200-
/O.NEW.KFFC.SV.W.0047.260316T1108Z-260316T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
708 AM EDT Mon Mar 16 2026

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Eastern Wilkinson County in central Georgia...
  Northwestern Laurens County in central Georgia...
  Southwestern Washington County in east central Georgia...
  Northwestern Johnson County in east central Georgia...

* Until 800 AM EDT.

* At 708 AM EDT, a severe thunderstorm was located near Nicklesville,
  or near Irwinton, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Sandersville, Irwinton, Tennille, McIntyre, Harrison, Toomsboro,
  Oconee, Deepstep, Donovan, Hebron, Chappells Mill, and
  Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3261 8316 3276 8327 3309 8288 3297 8272
      3277 8265
TIME...MOT...LOC 1108Z 236DEG 31KT 3274 8314 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
364 
WWUS52 KFFC 161120
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
720 AM EDT Mon Mar 16 2026

GAC175-161129-
/O.CAN.KFFC.SV.W.0047.000000T0000Z-260316T1200Z/
Laurens GA-
720 AM EDT Mon Mar 16 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAURENS COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3271 8286 3271 8296 3268 8303 3282 8313
      3309 8288 3297 8272 3277 8265
TIME...MOT...LOC 1119Z 236DEG 31KT 3280 8304 

$$

GAC167-303-319-161200-
/O.CON.KFFC.SV.W.0047.000000T0000Z-260316T1200Z/
Wilkinson GA-Washington GA-Johnson GA-
720 AM EDT Mon Mar 16 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM EDT
FOR EAST CENTRAL WILKINSON...SOUTHWESTERN WASHINGTON AND NORTHWESTERN
JOHNSON COUNTIES...

At 719 AM EDT, a severe thunderstorm was located near Toomsboro, or 7
miles east of Irwinton, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sandersville, Tennille, Harrison, Toomsboro, Oconee, and Donovan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3271 8286 3271 8296 3268 8303 3282 8313
      3309 8288 3297 8272 3277 8265
TIME...MOT...LOC 1119Z 236DEG 31KT 3280 8304 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
194 
WWUS52 KFFC 161137
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
737 AM EDT Mon Mar 16 2026

GAC167-303-319-161200-
/O.CON.KFFC.SV.W.0047.000000T0000Z-260316T1200Z/
Wilkinson GA-Washington GA-Johnson GA-
737 AM EDT Mon Mar 16 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM EDT
FOR EAST CENTRAL WILKINSON...SOUTHWESTERN WASHINGTON AND NORTHWESTERN
JOHNSON COUNTIES...

At 737 AM EDT, a severe thunderstorm was located near Oconee, or 10
miles southwest of Sandersville, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sandersville, Tennille, Harrison, Oconee, and Donovan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3271 8286 3271 8296 3275 8299 3282 8301
      3309 8288 3297 8272 3277 8265
TIME...MOT...LOC 1137Z 238DEG 39KT 3285 8289 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
102 
WWUS52 KFFC 161147
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
747 AM EDT Mon Mar 16 2026

GAC167-303-319-161156-
/O.CAN.KFFC.SV.W.0047.000000T0000Z-260316T1200Z/
Wilkinson GA-Washington GA-Johnson GA-
747 AM EDT Mon Mar 16 2026

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WILKINSON...
SOUTHWESTERN WASHINGTON AND NORTHWESTERN JOHNSON COUNTIES IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with this thunderstorm.

&&

LAT...LON 3271 8286 3271 8296 3275 8299 3282 8301
      3309 8288 3297 8272 3277 8265
TIME...MOT...LOC 1145Z 236DEG 31KT 3290 8281 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 6:37 AM EDT, 31 minutes earlier. Its key messages:

  • Updated at 630 AM EDT Mon Mar 16 2026
  • Strong to severe thunderstorms bring a threat for damaging winds and a few tornadoes this morning before ending from northwest to southeast through midday.
  • Some snow showers and flurries could occur late this morning into this afternoon for areas along/north of I-85, though impactful accumulations are not expected.
  • Widespread sub-freezing temperatures are expected tonight and Tuesday night following the cold front.
Area forecast discussion, Mar 16, 6:37 AM EDT, 31 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
637 AM EDT Mon Mar 16 2026

...New 12Z Aviation Discussion...

.KEY MESSAGES...
Updated at 630 AM EDT Mon Mar 16 2026

 - Strong to severe thunderstorms bring a threat for damaging
   winds and a few tornadoes this morning before ending from
   northwest to southeast through midday.

 - Some snow showers and flurries could occur late this morning
   into this afternoon for areas along/north of I-85, though
   impactful accumulations are not expected.

 - Widespread sub-freezing temperatures are expected tonight and
   Tuesday night following the cold front.

&&

.SHORT TERM...
(Today through Tuesday)
Issued at 255 AM EDT Mon Mar 16 2026

This Morning:

A mature squall line is sliding eastward this morning, entering
northwest Georgia as of 3 AM. The primary concern with the line
continues to be damaging wind gusts as well as a risk for QLCS spin-
up tornadoes over the next several hours. Additionally, developing
isolated convection currently in southern Alabama in advance of the
line bears watching. This narrow region of enhanced moisture and
resultant higher instability would support a conditional tornado
risk in any of these isolated cells as they approach west-central
Georgia over the next few hours before they are absorbed by the main
line.

The line will continue to race eastward through the morning, roughly
bisecting the area by 8 AM. Areas along and ahead of the line
destabilize a bit further by mid-morning, leading to a continued
risk for damaging wind gusts as well as a few tornadoes across
eastern portions of the CWA. Fortunately, the threat will come to an
end in these areas roughly by noon as the cold front clears the
area.

This Afternoon:

The other big story behind the severe threat will be the rapidly
falling temperatures and blast of winter-like weather that will
quickly arrive from west to east. As the upper trough axis swings
eastward this afternoon, it will interact with lingering moisture
amid falling temperatures, likely leading to some changeover from
light rain showers to areas of snow showers. This potential will be
highest across northwest and far north Georgia (generally northwest
of the I-85 corridor) from late morning into the afternoon before
dry air shuts things off. Given the antecedent very warm weather and
resultant warm surfaces and roads (current road temperature sensors
read in excess of 60-70 degrees) as well as marginal air
temperatures largely above freezing as snow falls, any accumulation
potential will be very limited. Still, grassy or elevated surfaces
could briefly see some light accumulation in briefly heavier snow
showers. No notable impacts are anticipated, and melting would
likely occur in short order. The highest potential for a more
sustained light dusting would be in the highest elevations of the
north Georgia mountains, but even here accumulations would likely
largely be of the sub-1" variety. Otherwise, gusty northwest winds
will keep things feeling quite cold through the afternoon.

Tonight:

A Freeze Warning is in effect areawide with Tuesday morning
temperatures dropping into the 20s for most areas. Wind chills will
be even colder, feeling like the upper teens to low 20s for most
areas by sunrise.

Tuesday:

Breezy northwest winds will persist amid northwest flow aloft as
high pressure builds eastward at the surface. Temperatures will run
well below normal despite sunny skies with highs ranging from the
40s in north Georgia to low-to-mid 50s south.

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 255 AM EDT Mon Mar 16 2026

Very Cold and Dry Through Mid-Week:

Following the strong cold front on Monday, a much cooler than
normal airmass will settle over the Southeast through the middle
of the week. Low temps on Tuesday morning will likely be in the
mid 20s in north GA, and upper 20s in central GA, with breezy
northwest winds making the 'feels-like' temps about 10 degrees
cooler than that. A Freeze Warning has been issued for this time
period as any vegetation and crops that have 'sprung-up' would be
at a significant risk. Temperatures will struggle to get out of
the 40s even during Tuesday afternoon, which will feel very cold
after the last few weeks. With weakening winds and mostly clear
skies, temps Tuesday night into Wednesday morning will likely
fall to the mid to upper 20s again across much of the area.
Another Freeze Warning will likely be needed for this. High
temperatures on Wednesday afternoon will warm to the mid to upper
50s as the airmass starts to moderate.

Dry and Warmer Late Week Into The Weekend:

From Thursday through the upcoming weekend, a very strong ridge
over the Southwest US will start to slowly slide east and spread
into our area, kicking out the cold airmass. High temperatures
will return to the 60s on Thursday, 70s on Friday, and 80s over
the weekend. Morning lows will climbing back up to the 40s by
Friday, and 50s over the weekend. Between the dry northwest mid-
level flow and subsidence from the ridge, rain chances will
remain below 10% through Sunday.

&&

.AVIATION...
(12Z TAFS)
Issued at 630 AM EDT Mon Mar 16 2026

Line of strong to severe thunderstorms has cleared ATL area sites
and will affect AHN/MCN sites 12-14Z. Lingering SHRA will affect
sites through around 18Z. Low-end chance of brief light snow
showers/flurries at ATL area sites mainly 18-20Z. MVFR cigs will
largely prevail through 21-22Z, at which point VFR cigs become
more likely with widespread clearing by evening. Winds will be W
to NW with speeds largely 15-20 kts with gusts 25-30 kts through
the afternoon, slackening somewhat to 6-8 kts by 06Z.

//ATL Confidence...12Z Update...
Low confidence on snow shower/flurry potential.
Medium confidence on cig progression.
High confidence on winds.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          64  28  48  28 /  90   0   0   0
Atlanta         60  29  48  31 /  80   0   0   0
Blairsville     53  19  40  20 /  90  10   0   0
Cartersville    52  27  47  26 /  50   0   0   0
Columbus        62  30  52  30 /  80   0   0   0
Gainesville     60  28  46  28 /  90   0   0   0
Macon           67  30  52  30 /  90   0   0   0
Rome            53  29  50  30 /  50   0   0   0
Peachtree City  59  27  49  28 /  80   0   0   0
Vidalia         72  34  54  32 /  90  10   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 11 PM this evening to 10 AM EDT Tuesday for
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113.

&&

SHORT TERM...RW
LONG TERM....Culver
AVIATION...RW
Hazardous weather outlook, Mar 16, 3:21 AM EDT, 3 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
321 AM EDT Mon Mar 16 2026

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-170730-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
321 AM EDT Mon Mar 16 2026

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Today and Tonight...

A line of thunderstorms will continue to advance south and east
through this morning with additional storms also possible in
advance of this line. Some of these thunderstorms will become
severe, bringing a risk for damaging wind gusts as well as a few
tornadoes.

Light flurries and snow showers will be possible across parts of
north Georgia, mainly north of I-85. Any accumulations are
expected to be minimal and limited to grassy or elevated surfaces
with no travel impacts expected.

Freezing temperatures will occur areawide tonight, potentially
harming crops and other sensitive vegetation.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Widespread freezing temperatures are expected again Tuesday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS.

In the hours before

Local storm report, Mar 16, 6:11 AM EDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
611 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     Tstm Wnd Dmg     3 WSW Peachtree City    33.39N 84.62W
03/16/2026                   Coweta             GA   Public

            EM reports tree down WY 154 just north of
            Lower Fayette Rd in Sharpsburg.

&&
Local storm report, Mar 16, 6:12 AM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
612 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     Tstm Wnd Dmg     3 SSE Roswell           33.99N 84.35W
03/16/2026                   Fulton             GA   Public

            EM reports tree on structure at Summit
            Springs Rd in Sandy Springs.

&&
Local storm report, Mar 16, 6:42 AM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
642 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     Tstm Wnd Dmg     1 NNE Green Island Hill 32.55N 84.99W
03/16/2026                   Muscogee           GA   Broadcast Media

            Broadcast media reports tree down on Britton
            Dr in north Columbus GA.

&&
Local storm report, Mar 16, 6:44 AM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
644 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     Tstm Wnd Dmg     1 SSW Corinth           33.21N 84.95W
03/16/2026                   Troup              GA   Emergency Mngr

            Em reports tree down on Ware Rd and Hammett
            Rd resulting in traffic accident. Unknown if
            injuries.

&&
Local storm report, Mar 16, 6:52 AM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
652 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 AM     Tstm Wnd Dmg     1 WSW Birdie            33.31N 84.38W
03/16/2026                   Spalding           GA   Emergency Mngr

            EM reports a tree down at Fayetteville Rd
            and Vaughn Rd.

&&
Local storm report, Mar 16, 6:54 AM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
654 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     Tstm Wnd Dmg     1 NNE Birdie            33.33N 84.35W
03/16/2026                   Spalding           GA   Emergency Mngr

            EM reports tree down at Mud Bridge Rd and
            County Line Rd.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 2:20 AM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Walker40 min
Mar 16, 2:57 AM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Walker48 min
Mar 16, 3:36 AM EDTSevere Thunderstorm WarningFFCBartow, Catoosa, Chattooga, Floyd, Gordon, Murray and 2 more39 min
Mar 16, 3:39 AM EDTTornado WarningFFCWhitfield21 min
Mar 16, 4:13 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield47 min
Mar 16, 4:19 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon, Pickens41 min
Mar 16, 4:29 AM EDTSevere Thunderstorm WarningFFCHaralson, Polk20 min
Mar 16, 4:47 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Paulding, Polk28 min
Mar 16, 4:48 AM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more27 min
Mar 16, 4:52 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Gordon, Pickens26 min
Mar 16, 5:16 AM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cherokee, Clayton, Cobb, DeKalb and 5 more44 min
Mar 16, 5:17 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Fannin, Forsyth, Gilmer, Hall and 5 more43 min
Mar 16, 5:22 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Fayette, Heard, Meriwether, Troup38 min
Mar 16, 5:54 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Harris, Heard, Henry and 5 more36 min
Mar 16, 5:59 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clayton, DeKalb, Forsyth, Gwinnett and 5 more46 min
Mar 16, 6:02 AM EDTSevere Thunderstorm WarningFFCLumpkin, Towns, White13 min
Mar 16, 6:10 AM EDTTornado WarningFFCDeKalb, Rockdale20 min
Mar 16, 6:27 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Gwinnett, Hall, Jackson and 6 more48 min
Mar 16, 6:35 AM EDTSevere Thunderstorm WarningFFCButts, Fayette, Henry, Lamar, Meriwether, Newton and 2 more40 min
Mar 16, 6:37 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Lamar, Marion, Meriwether, Muscogee and 3 more38 min
Mar 16, 6:44 AM EDTSevere Thunderstorm WarningFFCBanks16 min
Mar 16, 6:59 AM EDTTornado WarningFFCLamar, Pike, Talbot, Upson31 min
Mar 16, 7:03 AM EDTSevere Thunderstorm WarningFFCClarke, Greene, Madison, Morgan, Oconee, Oglethorpe42 min
Mar 16, 7:08 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Talbot, Taylor37 min
Mar 16, 7:10 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe, Morgan, Newton and 1 more35 min
Mar 16, 7:13 AM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Pike, Talbot, Taylor and 1 more32 min
Mar 16, 7:20 AM EDTSevere Thunderstorm WarningFFCStewart, Webster40 min
Mar 16, 7:39 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jones, Macon and 4 more51 min
Mar 16, 7:41 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Jones, Monroe, Morgan, Putnam34 min
Mar 16, 7:49 AM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes26 min
Mar 16, 7:52 AM EDTTornado WarningFFCBibb, Jones23 min
Mar 16, 8:00 AM EDTSevere Thunderstorm WarningFFCMarion, Schley, Stewart, Sumter, Webster30 min
Mar 16, 8:05 AM EDTTornado WarningFFCJones8 min
Mar 16, 8:18 AM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam, Taliaferro, Warren, Wilkes42 min
Mar 16, 8:29 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bleckley, Hancock, Houston, Jones, Laurens and 4 more31 min
Mar 16, 8:33 AM EDTSevere Thunderstorm WarningFFCMacon, Schley, Sumter, Webster12 min
Mar 16, 8:44 AM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson31 min
Mar 16, 9:01 AM EDTSpecial Weather StatementFFCGlascock, Jefferson, Johnson, Warren, Washington44 min
Mar 16, 9:14 AM EDTSpecial Weather StatementFFCWheeler31 min
Mar 16, 9:16 AM EDTSpecial Weather StatementFFCWilcox29 min
Mar 16, 9:22 AM EDTSpecial Weather StatementFFCDodge, Laurens, Pulaski23 min
Mar 16, 9:35 AM EDTSpecial Weather StatementFFCJefferson25 min
Mar 16, 10:24 AM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 80 more16 hr
Mar 16, 10:54 AM EDTWinter Weather AdvisoryFFCBartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more4 min
Mar 16, 10:58 AM EDTWinter Weather AdvisoryFFCBartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more9 hr
Mar 16, 11:53 AM EDTSpecial Weather StatementFFCTelfair37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.